Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Drifted Laplace operators on homogeneous trees


Authors: Enrico Casadio Tarabusi and Alessandro Figà-Talamanca
Journal: Proc. Amer. Math. Soc. 135 (2007), 2165-2175
MSC (2000): Primary 43A85; Secondary 05C05
Published electronically: February 8, 2007
MathSciNet review: 2299494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the spectrum and the resolvent operator of a drifted Laplace operator on a homogeneous tree, obtaining qualitatively different results according to the sign of the drift in the direction of a boundary point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A85, 05C05

Retrieve articles in all journals with MSC (2000): 43A85, 05C05


Additional Information

Enrico Casadio Tarabusi
Affiliation: Dipartimento di Matematica “G. Castelnuovo”, Università di Roma “La Sapienza”, Piazzale A. Moro 2, 00185 Roma, Italy
Email: casadio@mat.uniroma1.it

Alessandro Figà-Talamanca
Affiliation: Dipartimento di Matematica “G. Castelnuovo”, Università di Roma “La Sapienza”, Piazzale A. Moro 2, 00185 Roma, Italy
Email: sandroft@mat.uniroma1.it

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08811-9
PII: S 0002-9939(07)08811-9
Keywords: Homogeneous trees, Laplace operator, drifts, spectrum, resolvent operator
Received by editor(s): March 21, 2006
Published electronically: February 8, 2007
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.